RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1029–1036 (Mi de11328)  

Ordinary Differential Equations

Multivalued Feedback with the Semicontinuity Property

S. A. Brykalov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1339 kB)

English version:
Differential Equations, 2005, 41:8, 1080–1086

Bibliographic databases:

UDC: 517.977
Received: 15.06.2004

Citation: S. A. Brykalov, “Multivalued Feedback with the Semicontinuity Property”, Differ. Uravn., 41:8 (2005), 1029–1036; Differ. Equ., 41:8 (2005), 1080–1086

Citation in format AMSBIB
\Bibitem{Bry05}
\by S.~A.~Brykalov
\paper Multivalued Feedback with the Semicontinuity Property
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1029--1036
\mathnet{http://mi.mathnet.ru/de11328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202505}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1080--1086
\crossref{https://doi.org/10.1007/s10625-005-0253-8}


Linking options:
  • http://mi.mathnet.ru/eng/de11328
  • http://mi.mathnet.ru/eng/de/v41/i8/p1029

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019